Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red patched appeared on skin. Feeling sleepy and tired after medication. Suggest some permanent cure

User rating for this question
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I have allergy,i feel uncomfortable,few red patch occur on skin during allergy.
I am suffering since 15 years.Talked to doctor said,when ever u feel, take tablet "CITRIZEN".
But as imapct of that medicine, i feel fatgueness or tiredness throughout a day.
After taken a medicine, I want to sleep more.
Since 1 years, now i am taking Amway Nutrilite product such as Bio-C, Nutrilite Daily.But i am not 100% cure.
I know various product range in nutrilite brand.
But i do not application of those product catogery to cure permanent from allergy.
Plz guide what are the amway nutrilite product & doses for permanent cure.
Posted Sun, 5 Aug 2012 in Skin Hair and Nails
Answered by Dr. Ramesh M.Vachharajani 20 minutes later
Thanks for query.
These types of so many products are available in the market and claim for cure for various diseases.
They do not have any scientific base or authentic proof. Nutrilite have acquired some authenticity being organic and no side effects. You may choose one with Vitamin C and antioxidant products. You may add Fruits and Vegetables to your current diet. You may know the right product which helps in gaining immunity.
In your allergy as it is since so many years, requires some skin allergen tests to find out allergen.
By this test they find out the allergen and go for treatment accordingly.
Here also there is no guarantee for cure.
For temporary relief go for mild antihistamine other than Cetrizine as and when required.
Try to identify the allergen and avoid it.
Hope I answered your query.
If you have more queries, please ask.
I will be happy to help.
Wish you good health.
Above answer was peer-reviewed by
Follow-up: Red patched appeared on skin. Feeling sleepy and tired after medication. Suggest some permanent cure 37 minutes later
You have recommended, to take mild antihistamine other than Cetrizine.
i.e cetrizine is very hard & we should not take.Is it correct?
If you know a medicine name as mild antihistamine,Plz suggest

During visit a LAB.
What should i speak(any medical word) to Lab repersentative to check my allergy?
Answered by Dr. Ramesh M.Vachharajani 11 hours later

Thanks for writing back.

Cetrizine is the best antihistamine available in new generation medicine but it can produce dizziness, heaviness or feeling sleepy.

You may take Benadryl tablet or Chlorphenaramine tablet as and when required.

Laboratory people do not do skin test for allergy; please consult an allergist or immunologist for this.

I answered your query.

If you do not have further query or clarification, you can close the discussion and please rate the answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor